ON EXISTENCE AND CONSTRUCTION A POLYNOMIAL SOLUTION OF A CLASS OF MATRIX DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTS

  • Boro Piperevski

Abstract

A class of matrix differential equations is observed in this article. The   conditions, under which this class has a polynomial solution, are obtained. The formula of that polynomial solution is also obtained, and some special cases of this type of equations related to orthogonal polynomial are observed.


 

Published
Dec 14, 2019
How to Cite
PIPEREVSKI, Boro. ON EXISTENCE AND CONSTRUCTION A POLYNOMIAL SOLUTION OF A CLASS OF MATRIX DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTS. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 2, n. 2, p. 47-54, dec. 2019. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/2889>. Date accessed: 31 mar. 2020.
Section
Articles